# SDR AWXA200300359

- Difficulty date: April 10, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 38,573 hours, 28,435 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Nr 1 Bleed Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

MCI - ABORTED TAKEOFF - FLT 702 - PREPARING FOR TAKEOFF AT MCI EN ROUTE FOR PHX LT BLEED PRESSURE INDICATED ZERO, TAXIED OFF RUNWAY AND RETURNED TO GATE.  MAINTENANCE ISSUED MEL 36-5, COND 2, NR 1 ENG BLEED AIR SHUTOFF VALVE INOP.  WHEN AIRCRAFT RETURNED TO PHX MAINTENANCE LUBRICATED THE VALVE AND PERFORMED AN ENGINE RUN OPERATIONAL CHECK OUT, BLEED OPERATION AND PRESSURE WAS NORMAL.
